RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1995, Volume 344, Number 6, Pages 736–739 (Mi dan4301)  

MATHEMATICS

de la Vallée-Poussin series in the spaces BMO, $L_1$ and $H^1(D)$, and multiplicative inequalities

S. V. Bochkarev

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Full text: PDF file (318 kB)

Bibliographic databases:
Presented: С. М. Никольский
Received: 13.05.1994

Citation: S. V. Bochkarev, “de la Vallée-Poussin series in the spaces BMO, $L_1$ and $H^1(D)$, and multiplicative inequalities”, Dokl. Akad. Nauk, 344:6 (1995), 736–739

Citation in format AMSBIB
\Bibitem{Boc95}
\by S.~V.~Bochkarev
\paper de la Vall\'ee-Poussin series in the spaces BMO, $L_1$ and
$H^1(D)$, and multiplicative inequalities
\jour Dokl. Akad. Nauk
\yr 1995
\vol 344
\issue 6
\pages 736--739
\mathnet{http://mi.mathnet.ru/dan4301}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1364316}
\zmath{https://zbmath.org/?q=an:0884.42004}


Linking options:
  • http://mi.mathnet.ru/eng/dan4301
  • http://mi.mathnet.ru/eng/dan/v344/i6/p736

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:28
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020